# SDR HAL9622

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - MAINTENANCE - LT AFT EMERGENCY EXIT LIGHT WILL NOT TURN OFF.  REPLACED BATTERY POWER PACK.  OPERATONAL CHECK OK. (X)
